Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the cause of pricking pain in the leg and the head of one with high BP and cholesterol ?

Yes please - good day. I am 67 years old, considered healthy, have had a cholesterol problem and blood pressure . I started watching my diet and exercising - lost 6 kgs, sleeping well, but occassionally I get a very fast zinging sound through my head. It is intermittent - I usually feel like a pin prick in my right leg at that time - I also get a sharp pain to the front of my head - again this does not last. I am on aspiring. Should I be concerned?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Oliv,

Welcome here on HCM.
You should not take your symptoms lightly without proved otherwise with the investigation.
So you show to your family physician and go with their advice and come to final conclusion what is happening in your body.
As per your story what I presume you might be suffering from cluster headache or migraine.

Get well soon.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor